# SDR AWXA9900434

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A319-132
- Aircraft serial: 1110
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: 422081100
- Condition: Failed
- Location: Auto Pilot
- Part time: 166 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AMBER FLT CONT ELAC 2 PITCH FAULT MSG ON UPPER ECAM.  REPLACED TRIMMABLE HORIZONTAL STABILIZER TRANSDUCER, OPS CK GOOD.  CURRENT HISTORY:   27 NOV A/C WAS WRITTEN FOR PITCH FAULT WITH NO FAULT FOUND.  REPLACED ELAC2, TEST GOOD.  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.
